Siberian Mathematical Journal
Siberian Mathematical Journal provides the English-speaking scientific community with the results of mathematical work being performed in Akademgorod (Science City), the educational and research center near Novosibirsk in Siberia. Akademgorod has achieved an international reputation for excellence in many scientific and technical disciplines. Siberian Mathematical Journal is a translation of the peer-reviewed Russian journal Sibirskii Matematicheskii Zhurnal, a publication of the Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia.
S. S. Goncharov (September 2017)
A. R. Chekhlov (September 2017)
V. V. Rybakov (September 2017)
- Journal Title
- Siberian Mathematical Journal
- Volume 7 / 1966 - Volume 58 / 2017
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.